Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2010-2pp.253-253

Archive of Issues

Total articles in the database: 1813
In Russian (): 1014
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 74, Issue 2 / 2010 | Next article >>
L.D. Akulenko and S.V. Nesterov, "Erratum to "The stability of the equilibrium of a pendulum of variable length" [J. Appl. Math. Mech. 73 (2009) 642-647]," J. Appl. Math. Mech. 74 (2), 253-253 (2010)
Year 2010 Volume 74 Issue 2 Pages 253-253
Title Erratum to "The stability of the equilibrium of a pendulum of variable length" [J. Appl. Math. Mech. 73 (2009) 642-647]
Author(s) L.D. Akulenko (Moscow, Russia, kumak@ipmnet.ru)
S.V. Nesterov (Moscow, Russia)
Abstract
Link to Fulltext http://www.sciencedirect.com/science/journal/00218928
<< Previous article | Volume 74, Issue 2 / 2010 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100